MathSciNet Relay Station
MathSciNet bibliographic data
MR2400329 34C15 (34C10 34C28)
Linz, Stefan J. On hyperjerky systems. Chaos Solitons Fractals 37 (2008), no. 3, 741–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement